# SDR SWAA2023083191491

- Difficulty date: August 19, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT THRESHOLD WEB CRACK.<[01] RECIEVED NEW FWD CARGO COMPT THRESHOLD WEB 143A8333-8 FOR INSTALLATION REFER TO TASKCARD: TTG8Q002NMHC;[02] VERIFIED STEP #1
